# SDR CA140113013

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 15,966 hours
- Engine: Pwa R985AN14B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED 100 HR INSPECTION, THE FORWARD LT DIAGONAL TUBE OF THE FWD TUBULAR STRUCTURE WAS FOUND CRACKED DUE TO INTERNAL CORROSION.  THE DAMAGED TUBE WAS CUT OUT AND THE STRUCTURE WAS REPAIRED TO RECTIFY THE DEFECT.  THE REPAIRED AREA WAS PREPPED, PRIMED, PAINTED, AND INTERNALLY TREATED.
